CaltechAUTHORS
  A Caltech Library Service

Finding all equilibria in games of strategic complements

Echenique, Federico (2007) Finding all equilibria in games of strategic complements. Journal of Economic Theory, 135 (1). pp. 514-532. ISSN 0022-0531. doi:10.1016/j.jet.2006.06.001. https://resolver.caltech.edu/CaltechAUTHORS:20100929-152334467

[img] PDF - Published Version
Restricted to Repository administrators only
See Usage Policy.

373kB
[img] HTML (Additional information on "Finding All Equilibria") - Supplemental Material
See Usage Policy.

2kB
[img]
Preview
PDF (Author's preprint) - Accepted Version
See Usage Policy.

438kB

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20100929-152334467

Abstract

I present a simple and fast algorithm that finds all the pure-strategy Nash equilibria in games with strategic complementarities. This is the first non-trivial algorithm for finding all pure-strategy Nash equilibria.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1016/j.jet.2006.06.001DOIUNSPECIFIED
http://www.hss.caltech.edu/~fede/finding_all/AuthorUNSPECIFIED
ORCID:
AuthorORCID
Echenique, Federico0000-0002-1567-6770
Additional Information:© 2006 Elsevier Inc. All rights reserved. Received 17 March 2004; revised 15 June 2006. Available online 25 July 2006. I am grateful to an associate editor and two referees for their comments. I thank Gerard Cachon, Eddie Dekel, Juan Dubra, Matt Jackson, Ivana Komunjer, Andy McLennan, John Rust, Bill Sandholm, Ilya Segal, Chris Shannon, and Bernhard von Stengel for comments and suggestions. I also thank seminar audiences in a number of institutions for their comments.
Subject Keywords:Computation of equilibrium; Supermodular games; Algorithms for finding Nash equilibria
Issue or Number:1
Classification Code:JEL classification codes: C63; C72
DOI:10.1016/j.jet.2006.06.001
Record Number:CaltechAUTHORS:20100929-152334467
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20100929-152334467
Official Citation:Federico Echenique, Finding all equilibria in games of strategic complements, Journal of Economic Theory, Volume 135, Issue 1, July 2007, Pages 514-532, ISSN 0022-0531, DOI: 10.1016/j.jet.2006.06.001. (http://www.sciencedirect.com/science/article/B6WJ3-4KGPPS3-1/2/4e2327b015c20101748b9075b3fadb86)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:20225
Collection:CaltechAUTHORS
Deposited By: Katherine Johnson
Deposited On:30 Sep 2010 17:04
Last Modified:08 Nov 2021 23:58

Repository Staff Only: item control page